MathSciNet Relay Station
MathSciNet bibliographic data
MR664325 14H10
Eisenbud, David; Van de Ven, A. On the variety of smooth rational space curves with given degree and normal bundle. Invent. Math. 67 (1982), no. 1, 89–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement